| Model Number |
7309 |
| Medical Device Problem Code |
Low Readings (2460)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
Event or Problem Description
The customer reported that he obtained blood glucose readings of below 20 mg/dl and 127 mg/dl at 08:54 a.M.On the contour next link 2.4 meter.The customer did not experience symptoms of hypoglycemia.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer did not return the suspected device for evaluation.Therefore, the in-house contour next link 2.4 meter was tested with the in-house contour next test strips from lot # 0bpeg05b using a blood sample, which gave a satisfactory performance.